Abstract and Applied Analysis

Distance from Bloch-Type Functions to the Analytic Space F ( p , q , s )

Cheng Yuan and Cezhong Tong

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The analytic space F ( p , q , s ) can be embedded into a Bloch-type space. We establish a distance formula from Bloch-type functions to F ( p , q , s ) , which generalizes the distance formula from Bloch functions to BMOA by Peter Jones, and to F ( p , p - 2 , s ) by Zhao.

Article information

Abstr. Appl. Anal., Volume 2014 (2014), Article ID 610237, 7 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Yuan, Cheng; Tong, Cezhong. Distance from Bloch-Type Functions to the Analytic Space $F(p,q,s)$. Abstr. Appl. Anal. 2014 (2014), Article ID 610237, 7 pages. doi:10.1155/2014/610237. https://projecteuclid.org/euclid.aaa/1412277166

Export citation